The structure of correspondence categories
Doklady Akademii Nauk, Tome 237 (1977) no. 4, pp. 786-789
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_237_4_a8,
author = {M. Sh. Tsalenko},
title = {The structure of correspondence categories},
journal = {Doklady Akademii Nauk},
pages = {786--789},
year = {1977},
volume = {237},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_237_4_a8/}
}
M. Sh. Tsalenko. The structure of correspondence categories. Doklady Akademii Nauk, Tome 237 (1977) no. 4, pp. 786-789. http://geodesic.mathdoc.fr/item/DAN_1977_237_4_a8/